# SDR 0104129994

- Difficulty date: November 8, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- Aircraft time: 74,723 hours, 68,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, a crack was found in the flight compartment horizontal pressure panel at station 105. The 1.5" crack is located at X=35. Material 0.040" thick 2024-t3 aluminum clad sheet. EA 99-185277
